Positive solutions of boundary value problems for second-order ordinary differential equations with singularities
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1685-1692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a3,
author = {A. G. Lomtatidze},
title = {Positive solutions of boundary value problems for second-order ordinary differential equations with singularities},
journal = {Differencialʹnye uravneni\^a},
pages = {1685--1692},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a3/}
}
TY - JOUR AU - A. G. Lomtatidze TI - Positive solutions of boundary value problems for second-order ordinary differential equations with singularities JO - Differencialʹnye uravneniâ PY - 1987 SP - 1685 EP - 1692 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a3/ LA - ru ID - DE_1987_23_10_a3 ER -
A. G. Lomtatidze. Positive solutions of boundary value problems for second-order ordinary differential equations with singularities. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1685-1692. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a3/